I just had all my lower and bottom teeth, well what was left of them. And I am getting dental implants on my lower mouth and regular dentures on top. It has been only 3weeks since my surgery and I am currently wearing dentures on top and bottom until the gums heal. I have since had a lower swollen lip, that last for a week and was so painful that everytime I put the dentures on it worsened. It has become decreasingly painful but at times only benadryl helps. NOW, I am also experiencing sore throat, and ears feeling little itchy scratchy feeling that is constant while wearing the dentures. It doesn't respond to the benadryl very well, so I end up taking the dentures out and about 30 ins later the pains lessen tremendously. There are some days that I do not have any problems but it seems that if I try to keep them on overnight like my dentist suggested, I wake up in alot of pain and my gums are so irritated that I cant remove the dentures fast enough to be relieved, CAN SOMEONE PLEASE TELL ME WHY I AM EXPERIENCING THIS?
Could it be the fixodent and with all the high levels of zinc, and other side effects- with all the medical technology couldn;t someone develop a new technology that would allow teeth to regrow again so that all of us in this situation with dentures can live a normal life and not a life of being poisioned with zinc, allergic reactions, embarrasment from dentures slipping?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.